# SDR AALA202307033033

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 41,165 hours, 17,206 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: STEERING TILLER FELL OFF AFTER TAKE OFF. EMERGENCY DECLARED; FLIGHT RETURNED TO CLT LANDING SAFELY. MAINTENANCE TIGHTENED TILLER BOLT PER AMM 32-51-41.
